MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Codes Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Baxter received a report stating that operating table trusystem 7000 (product code 1723633, serial number (b)(6)), was in reverse trendelenburg position, the table slid downward and the foot end of the table ¿crushed a nurse¿s foot¿.The nurse was seen in the emergency department, and it was reported the nurse had a bruised foot.
 
Additional Manufacturer Narrative
The trusystem 7000 operating table is intended for the following use: patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.Task-related patient transfer within the operating theatre.For applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.During the inspection a visual test was performed and the log files were retrieved.A wrong power cord which is not prescribed for the table was used.In the event log of the table an angular error of the column over 5° (cmd_stmsg_tmperr1_angle_error1) appears seven times on 23.Oct.2025, which occurred during the reverse-trend and lift-down operation with the remote control.The 5° angle error suddenly disappeared 26 minutes later, after the last 5° angle error.The power cord has no impact of the occurred event.The described behavior was triggered when the table collided with an obstacle during operation and suddenly slipped off the object.The angle of the column does not change during intended use and the column is perpendicular to the floor 0°.Therefore, the angle error of the column is an indication that the safe standing position of the column has been changed.The angle error of the column of 5° during the table operation with the remote control indicates that the table is collided with a foreign object or with the floor.In the log file it's seen the angle error occurs immediately after pressing certain button on the remote control, increases from 2° to 5°, and disappears after again to 0°, during the table operations or after a while.When the angle error of 5° disappears suddenly and the column goes back to 0°, this indicates that the table slipped off the object or the object was removed.In this case, exactly this behavior could be confirmed in the event log analysis and explains why the table sliding downward on its own.The power cord was replaced by technician.Additionally, following safety instructions in the user manual #7990045_ 2074531, chapter 5.1 transport/repositioning was recommended.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a table sliding down after being on the reverse trendelenburg position were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
TS 7000
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23585966
Report Number3007143268-2025-00084
Device Sequence Number9398382
Product Code GDC
UDI-Device Identifier00887761967519
UDI-Public(01)00887761967519
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1723633
Device Catalogue Number1723633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown